Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Hardness, rough layer on the lip after surgery. Will this wear off or stay on?

hello , i got hit a week before while playing cricket. I had a surgery on my upper lips . Everything looks good after the surgery. The swelling is gone and i just have a scar and scab kind of thing on my upper lip. Its kind of hard and rough layer . I am wondering if this is going to be there or this will fall off as my injury get better healed ? ( the surgery was done on the red portion of upper lip , my vermilion border is still ok and have no stitches on it. . its just bruised )
Asked On : Fri, 29 Jun 2012
Answers:  1 Views:  102
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Dermatologist 's  Response
Hi hard rough layer after surgery over lips gets cured as time passes away. If it is present more than one month usage of evion tablet 400mg once daily and application of hexilac gel over the hard structure can cure it.sometimes keliod formation occurs which can be cured by intralesional steriods
Answered: Mon, 21 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor